I almost weaned off 60 mg Cymbalta (1 pebble down) last year in September but had to restart the Cymbalta due to some situational triggers. When I restarted Cymbalta, I felt a SURGE of anxiety that I have never felt before. I couldn't sleep well at all which never happened before. I had to add on Trazodone for sleep. I finally tapered off completely from Trazodone last month early February 2018.
When I started Trazodone and Cymbalta together, I thought my dizziness, heart palpitations and twitching were caused by Trazodone because these 3 symptoms never happened when I first started Cymbalta almost 10 years ago. I am now on 40 mg.
Can restarting cymbalta cause more "side effects" and I am afraid that I might have to wean off and take a new drug... I'm 32 years old and would like to have children before 35 but given the circumstances that the drugs are not consistent in my life, it is making me feel more horrible.